Open Access
Translator Disclaimer
December, 1989 Bayes Methods for a Symmetric Unimodal Density and its Mode
Lawrence J. Brunner, Albert Y. Lo
Ann. Statist. 17(4): 1550-1566 (December, 1989). DOI: 10.1214/aos/1176347381

Abstract

Bayes solutions for i.i.d. sampling from a decreasing density on the half line and for i.i.d. sampling from a symmetric unimodal density with an unknown mode are given. Posterior quantities are obtained as finite sums; Monte Carlo methods based on sampling finite Markov chains are developed for their evaluation.

Citation

Download Citation

Lawrence J. Brunner. Albert Y. Lo. "Bayes Methods for a Symmetric Unimodal Density and its Mode." Ann. Statist. 17 (4) 1550 - 1566, December, 1989. https://doi.org/10.1214/aos/1176347381

Information

Published: December, 1989
First available in Project Euclid: 12 April 2007

zbMATH: 0697.62003
MathSciNet: MR1026299
Digital Object Identifier: 10.1214/aos/1176347381

Subjects:
Primary: 62A15
Secondary: 62G05

Rights: Copyright © 1989 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.17 • No. 4 • December, 1989
Back to Top